Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

My 4 year old granddaughter is on amoxicillin for an ear infection.

Her bottom is so sore, she screams. I think it is fear of the hurt. She discovered it hurt when she wiped her front tonight. I gave her some yogurt and we got a little desitin on it. But any other ideas?

 
tootoobusy

Asked by tootoobusy at 8:46 PM on Feb. 9, 2011 in Health

Level 52 (487,465 Credits)
This question is closed.
Answers (3)
  • Antibiotics can cause yeast infections. She may need to see her doctor again for meds.
    MrsMWF

    Answer by MrsMWF at 8:48 PM on Feb. 9, 2011

  • i'd say keep up with yogurt and desitin and then call doctor in am
    Amanda11810

    Answer by Amanda11810 at 8:47 PM on Feb. 9, 2011

  • My iPod does that at times to, if you pause it, after a few minutes it should just turn itself off.
    Anonymous

    Answer by Anonymous at 8:47 PM on Feb. 9, 2011

Next question in Health
Ahhh i feel lyk shit...

Next question overall (Pregnancy)
How dangerous is it?

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN